Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have symptoms of dysuria and hematuria, blood in urine. What can be done?

Hi, Dr Stephen. I hope to query about my recent symptoms of dysuria and hematuria . I had sex with my boyfriend about ten days ago just after my last menstruation without any contraceptive methods. About a week ago symptoms like dysuria came out and I found a little blood in my urine today. I hope to get professional explanations for all above, as well as suggestions what I should do now. I will appreciate it if you can reply me without any delay.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed acute UTI following unprotected sex .
Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.
Please consult qualified urologist for clinical evaluation and further treatment as per culture report.
I think this should settle down within a week,

Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor